Per citar aquest document: http://ddd.uab.cat/record/65196
Le problème de Helmoltz pour des obstacles peu réguliers
Erba, C.
Weber, R.
Zinsmeister, M.

Data: 2011
Resum: The classical Helmholtz model for wakes behind an obstacle in perfect fluid mechanics boils down in complex analysis into a Riemann problem with free boundary, the free boundary being the wake and being such that the Riemann map parametrizes it as arclength parametrization. We generalize a method due to Coifman and Meyer [CM] to solve this problem for a class of non-smooth obstacles.
Drets: Tots els drets reservats
Llengua: Francès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, Vol. 55, Núm. 1 (2011) , p. 19-26, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_55111_02


8 p, 254.6 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2011-01-11, darrera modificació el 2016-06-11



   Favorit i Compartir